Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 915217, 10 pages
http://dx.doi.org/10.1155/2013/915217
Research Article

On Rough Hyperideals in Hyperlattices

1Department of Mathematics, Northwest University, Xi'an 710127, China
2Department of Mathematics, Hubei University for Nationalities, Enshi 445000, China

Received 30 March 2013; Revised 28 June 2013; Accepted 29 June 2013

Academic Editor: Hak-Keung Lam

Copyright © 2013 Pengfei He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We introduce and study rough hyperideals in hyperlattices. First, we give some interesting examples of hyperlattices and introduce hyperideals of hyperlattices. Then, applying the notion of rough sets to hyperlattices, we introduce rough hyperideals in hyperlattices, which are extended notions of hyperideals of hyperlattices. In addition, we consider rough hyperideals in Cartesian products and quotients of hyperlattices. Finally, we investigate some properties about homomorphic images of rough hyperideals in hyperlattices.